# SDR VNAA0203013

- Difficulty date: March 9, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N471PS
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- Aircraft time: 15,890 hours, 20,242 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348937
- Part serial: 01024057
- Condition: Failed
- Location: Cockpit
- Part time: 1,175 hours, 1,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTING PIT PASSING THROUGH 7000 FEET, THE CAPTAIN REACHED UP TO TURN ON THE ICE PROTECTION AND THE ELEVATOR HORN HEAT FAILED.  DUE TO WEATHER ENROUTE, FLIGHT 4173 RETURNED TO PIT.  MAINTENANCE INSPECTED, TROUBLESHOT, AND REPLACED THE DATA ACQUISITION UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL  31-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
